# SDR SIMA20160711001

- Difficulty date: July 11, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,590 hours, 29,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 6253
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED AFT FA FLASHLIGHT FLICKERS.   REMOVED AND REPLACED AFT FA FLASHLIGHT IAW AMM 33-50-16. OPS CHECKED GOOD.
